An efficient algorithm for the 3-satisfiability problem - Archive ouverte HAL Access content directly
Journal Articles Operations Research Letters Year : 1992

An efficient algorithm for the 3-satisfiability problem

Alain Sutter
  • Function : Author

Abstract

An efficient algorithm for the 3-satisfiability problem

Dates and versions

hal-01124507 , version 1 (06-03-2015)

Identifiers

Cite

Alain Billionnet, Alain Sutter. An efficient algorithm for the 3-satisfiability problem. Operations Research Letters, 1992, 12 (1), pp.29-36. ⟨10.1016/0167-6377(92)90019-Y⟩. ⟨hal-01124507⟩

Collections

CNAM CEDRIC-CNAM
25 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More